Nurofen Maximum Strength Migraine 684mg 12 Caplets

Nurofen Maximum Strength Migraine 684mg 12 Caplets
Description
Nurofen Maximum Strength Migraine Pain Caplets provide rapid, effective relief from migraine and headache pain.
The active ingredient is an active form of Ibuprofen which breaks down easily in the body and works as a treatment for migraines. This makes it easier for the body to absorb the treatment for migraines it into the bloodstream and so get to the source of the pain quickly.
Ingredients
Active Ingredients:
Ibuprofen Lysine 684mg per tablet (equivalent to Ibuprofen 400mg)
Other Ingredients:
Povidone, sodium starch glycollate, magnesium stearate, hypromellose, talc, Opaspray White M-1-7111B (contains hypromellose and titanium dioxide (E171)) and Black Printing Ink (contains shellac, Iron oxide black (E172) and propylene glycol).
Usage and Instructions
Adults, the elderly and children aged 12 years and over:
Swallow 1 caplet with water up to three times a day as required.
Leave at least 4 hours between doses.
Do not take more than 3 caplets in any 24 hours.
If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.
Warnings
Do not take if you:
Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
Are under 12 years of age
Are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers
Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
Speak to a pharmacist/doctor before taking if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant
Warning: Do not exceed the stated dose.
Side Effects
Common ibuprofen side effects may include:
- upset stomach
- mild heartburn
- nausea, vomiting;
- bloating
- gas
- diarrhea
- constipation;
- dizziness
- headache
- nervousness;
- mild itching or rash
- ringing in your ears.